# SDR R61A2023120400701

- Difficulty date: November 9, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 46,337 hours, 28,808 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066937001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CFIII FR88-90 STR25R-29R FOUND TO HAVE CORRODED WASTE INTERNAL DOUBLER.  CFIII FR88-90, STR25R-29R  INTERNAL DOUBLER HAS BEEN REPLACED IAW ERJ-170SRM 51-41-02 AND SRM 51-21-01.
